# SDR DL757081543

- Difficulty date: October 11, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON INBD LOWER CHORD STA 128 6 FASTENERS AT 5/16 STANDARD SIZE AND 1 AT 3/8 STANDARD SIZE.  NOT PER DRAWING, INCOMING DEFECT.  FABRICATED FREEZE PLUG REFERENCE ERA 471169-14, STEP 4.  INSTALLED FREEZE PLUGS AND FASTENERS IAW ERA 471169-14 STEPS 1, 2, 3, AND 7.
